# SDR FDEA201208143002

- Difficulty date: August 14, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1220-1260 S17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA BETWEEN BS 1220- 1260, STR 17L CREASE BEAM CORRODED.  R & R IAW SRM 51-40-02 AND DWG 146N5590.  MAJOR REPAIR.
